# SDR QXEA200301441

- Difficulty date: November 17, 2003
- Submitted: November 20, 2003
- Operation: Air carrier
- Aircraft: N362PH
- Make and model: Dhav DHC8202
- Aircraft serial: 518
- Aircraft time: 12,710 hours, 18,189 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire Harness
- Condition: Inoperative
- Location: Smoke Detector
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

2 BAGGAGE SMOKE DETECTOR INOPERATIVE.  FOUND NR 2 BAGGAGE SMOKE DETECTOR WIRE HARNESS SEVERED BY CARGO DOOR AT PLUG 2612-P3.  REMOVED AND REPLACED WIRE HARNESS.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
